# SDR UALA2010081102937

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 83,450 hours, 13,344 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 279
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK PUTTING OUT HOT AIR.  SUSPECT ACM.   REMOVED LT PACK AIR CYCLE MACHINE.  COMPLETED REMOVAL UP TO PARA 'H' PAGE 404.  REPLACED AIR CYCLE MACHINE IAW MM.  OP'S GOOD STILL HAS HIGH PACK OUT TEMP.  REMOVED PRIMARY AND SECONDARY HEAT EXCHANGERS DUE TO LT PACK NOT COOLING.  REPLACED HEAT EXCHANGERS.  PACK OPS CHECKED NORMAL AFTER R & R HEAT EXCHANGERS PRIMARY AND SECONDARY. LEAK NOTED AT 'Y' CONNECTOR DUCT SLIP JOINT. REPLACED SLIP JOINT COUPLING AND SEALS AT AIR CYCLE MACHINE 'Y' DUCT AND HEAT EXCHANGER CONNECTOR. PACKS OPS CHECKED, NO LEAKS NOTED.
